# SDR A6WA201643646

- Difficulty date: March 5, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 40,679 hours, 37,222 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP 118, SHUTDOWN PACK.  RECEIVED SMOKE IN COCKPIT.  INSPECTED LT PACK & DUCT WORK IN AFT EQUIPMENT BAY.  NO DAMAGE NOTED.  VERIFIED NO SMOKE IN COCKPIT.  PLACED ON MEL MARCH 07 2016.  R & R LT PACK ACM IAW AMM 21-51-00.  OPERATIONS CHECKED GOOD.
